# SDR SWAA2024121978631

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 23,215 hours, 11,850 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT STRUT FAIRING AFT WEDGE FWD WEB HAS CRACK PROTRUDING FROM LAP AND EXTENDING INBOARD BEYOND THE RADIUS. CRACK MEASURES 1.3 INCHES.<[01] VERIFIED CRACK PER NDT 51-00-00 PROCEDURE 23.;[02] C/W EA M-23-154-01884-REPREF.
